MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 32MM -3NK; HIP PROTHESIS

BIOMET UK LTD. CER BIOLOXD MOD HD 32MM -3NK; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pneumonia (2011); Thrombosis/Thrombus (4440)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report: implant remains implanted.Associated products: medical product: g7 pps ltd acet shell 50d, catalog #: 010000662, lot #: 7001780.Medical product: g7 neutral arcomxl lnr 32mm d, catalog #: 010000731, lot #: 6628977.Medical product: tprlc xr fp type1 pps 7x134mm, catalog #: 51-102070, lot #: 6945473.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent initial right total hip arthroplasty performed (b)(6) 2021.One week postop, the patient developed pneumonia and was hospitalized for one week.Two weeks later, the patient developed a dvt and was treated in the hospital overnight.By the one month visit, the patient reported high satisfaction with only slight pain and problems.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaints reported with the item.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device remains implanted.
 
Event or Problem Description
It was reported the patient underwent initial right total hip arthroplasty performed on (b)(6) 2021.One week postop, the patient developed pneumonia and was hospitalized for one week.Two weeks later, the patient developed a dvt and was treated in the hospital overnight.By the one month visit, the patient reported high satisfaction with only slight pain and problems.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay a correction.The correct lot number has been identified: lot #2983186.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description

Brand Name
CER BIOLOXD MOD HD 32MM -3NK
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12406666
Report Number3002806535-2021-00371
Device Sequence Number14775333
Product Code LZO
UDI-Device Identifier00887868248436
UDI-Public00887868248436
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115114
Device Lot Number2983186
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/08/2021
10/13/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/10/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight68